# SDR K3HA990006

- Difficulty date: January 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8881Z
- Make and model: Boeing 727225
- Aircraft serial: 21578
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: S10637067001
- Condition: Discharged
- Location: L2 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSPECTION, FOUND EMERGENCY EXIT SIGN FOR L2 NOT ILLUMINATING.  REPLACED NICAD BATTERY FOR EMERGENCY EXIT SIGN AT L2, OPS CHECK GOOD REF MM CHAPTER 33-50-71.  NICAD BATTERY S106/37067-001-(AQ506119701).
